# SDR DALA2019022801296

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962584) DURING INSPECTION FOUND CRACK EXTERNAL SKIN SECTION LOCATED BTW BST 1136 TO BST 1156 AT RT SIDE AT TAIL CONE. REPLACED EXTERNAL SKIN SECTION LOCATED BTW BST 1136 TO BST 1156 AT RT SIDE AT TAIL CONE ASPER SRM 51-40-02 AND DRAWING 181A8050 REV D.
